# SDR A6WA2013081641141

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER CENTER SPRING SEAL CRACKED, R & R.
